# SDR CA101115021

- Difficulty date: November 5, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bell 206L
- Aircraft time: 17,068 hours
- Engine: Allsn 250C20R
- System (JASC): 2550 · Cargo Compartments
- Part: Solenoid
- Condition: Burned
- Location: Cargo Hook
- Part time: 3,191 hours
- Component: Cargo Hook, Allsn
- Component part number: 52801000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLEW CIRCUIT BREAKER.  ON INSPECTION, SOLENOID WAS BURNT.  SENT TO O/H SHOP.  INSTALLED TSO 0.0 UNIT.
